# SDR UIEA2024061800534

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 80,222 hours, 19,014 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Punctured
- Location: Fuel Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, FIXED LEADING EDGE STRUCTURE AREA INNER SIDE FUELING STATION DOOR WITH ONE PUNCTURED.( LH WING, FIXED LEADING EDGE STRUCTURE AREA INNER SIDE FUELING STATION DOOR WAS REPAIRED IAW SRM 57-41-01-2R-1 FIG 201 SHEET 3 PAG 2-4 & SRM 51-70-17-0G-0 PAR 4B FIG 24 PAG 14,55 REV 125 APR 15/2024 )
